Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Singular Lefschetz pencils

Denis Auroux, Simon K Donaldson and Ludmil Katzarkov

Geometry & Topology 9 (2005) 1043–1114
Bibliography
1 D Auroux, Symplectic 4–manifolds as branched coverings of $\bold C\bold P^2$, Invent. Math. 139 (2000) 551 MR1738061
2 D Auroux, A remark about Donaldson's construction of symplectic submanifolds, J. Symplectic Geom. 1 (2002) 647 MR1959060
3 S K Donaldson, Symplectic submanifolds and almost-complex geometry, J. Differential Geom. 44 (1996) 666 MR1438190
4 S K Donaldson, Lefschetz fibrations in symplectic geometry, from: "Proceedings of the International Congress of Mathematicians, Vol II (Berlin, 1998)" (1998) 309 MR1648081
5 S K Donaldson, Lefschetz pencils on symplectic manifolds, J. Differential Geom. 53 (1999) 205 MR1802722
6 S Donaldson, I Smith, Lefschetz pencils and the canonical class for symplectic four-manifolds, Topology 42 (2003) 743 MR1958528
7 D T Gay, R Kirby, Constructing symplectic forms on 4–manifolds which vanish on circles, Geom. Topol. 8 (2004) 743 MR2057780
8 R E Gompf, Toward a topological characterization of symplectic manifolds, J. Symplectic Geom. 2 (2004) 177 MR2108373
9 K Honda, Transversality theorems for harmonic forms, Rocky Mountain J. Math. 34 (2004) 629 MR2072799
10 K Honda, Local properties of self-dual harmonic 2–forms on a 4–manifold, J. Reine Angew. Math. 577 (2004) 105 MR2108214
11 C LeBrun, Yamabe constants and the perturbed Seiberg–Witten equations, Comm. Anal. Geom. 5 (1997) 535 MR1487727
12 F Presas, Submanifolds of symplectic manifolds with contact border arXiv:math.SG/0007037
13 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Surveys in differential geometry, Vol III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 299 MR1677891
14 C H Taubes, Seiberg–Witten invariants and pseudo-holomorphic subvarieties for self-dual, harmonic 2–forms, Geom. Topol. 3 (1999) 167 MR1697181
15 W P Thurston, Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976) 467 MR0402764